# SDR C2XA97CL070

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 1143800653
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,073 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3030 - CREW REPORTED THAT DURING TAXI-OUT, THE LEFT HAND ENGINE TORQUE INDICATOR READ ZERO.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT, THEN REMOVED AND REPLACED THE LEFT HAND ENGINE TORQUE INDICATOR IAW B1900 MM 31-10-00.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT:  4,078.2 HOURS.  ACFT TOTAL CYCLES, 5,075.  (X)
